# SDR ASAA2014121309936

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 31,646 hours, 9,454 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Blade
- Condition: Bent
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BITE INOPERATIVE, DISPLAYED ON CDU WHILE ATTEMPTING TO ACCOMPLISH ETOPS PDC. ACFT GROUNDED.  REMOVED ECU REF AMM 49-61-12.  VERIFIED THE PSEU APPLIES A GROUND AT D35599B PIN A6 WHEN PUT IN AIR MODE.  ECU REINSTALLED REQUIRES OPS WHEN T/S COMPUTER 42203. POWERED UP ACFT WITH EACH DEU INSTALLED INDIVIDUALLY.  NO HELP.  REPLACED SPCU.  NO HELP.  RE-INSTALLED ORIGINAL REF MM 24-31-11.  OPS NORMAL IAW SAME.  REMOVED ECU VERIFIED LABEL 357 AT D3599BC14/014.  RESTORED ECU REQUIRES OPS CHECK. SWAPPED OUT SWITCH MODULE P5-28 NEITHER ITEM HELPED, RESTORED ORIGINAL P5-28. FOUND BLADE CONTACT A6 OF D43211J BENT, SHORTED TO CONNECTOR SHELL. RETERMINATED CONTACT REF SWPM 20-74-11. APU BITE OPS NML T/C 78349002 WAS ACCOMPLISHED.
